教授

Faculty
  • 葛化彬

    教授、博士生导师

    主要研究方向:微分几何,复几何,几何拓扑

    办公室:威尼斯游戏网站307
  • 教育经历

    2002.09-2006.07: 华中科技大学,数学与应用数学系,本科;
    2006.09-2012.07: 北京大学,数学科学学院,博士。导师:田刚院士。

  • 工作经历

    2019.07-至今: 中国人民大学,威尼斯游戏网站,历任副教授、教授(破格);
    2014.07-2019.07: 北京交通大学,理学院,历任讲师、副教授(破格);
    2012.07-2014.07: 北京大学,北京国际数学研究中心,博士后

  • 科研成果

    21. H. Ge, B.B. Hua, Z. Zhou, Circle patterns on surfaces of finite topological type. Amer. J. Math., 已被接受.
    20. H. Ge, B.B. Hua, W.F. Jiang, Limit of first eigenfunctions of p-Laplacian on graphs, Pacific J. Math.,已被接受.
    19. H. Ge, B.B. Hua, 3-dimensional combinatorial Yamabe flow in hyperbolic background geometry. Trans. Amer. Math. Soc. 373 (2020), no. 7, 5111–5140.
    18. H. Ge, The p-th Kazdan–Warner equation on graphs. Commun. Contemp. Math. 22 (2020), no. 6, 1950052, 17 pp.
    17. H. Ge, A.J. Lin, L.M. Shen, The Kähler-Ricci flow on pseudo convex domains. Math. Res. Lett. 26 (2019), no. 6, 1603–1627.
    16. H. Ge, W.S. Jiang, The 1-Yamabe equation on graphs. Commun. Contemp. Math. 21 (2019), no. 8, 1850040, 10 pp.
    15. H. Ge, W.S. Jiang, On the deformation of inversive distance circle packings, I. Trans. Amer. Math. Soc. 372 (2019), no. 9, 6231-6261.
    14. H. Ge, B.B. Hua, On combinatorial Calabi flow with hyperbolic circle patterns. Adv. Math. 333 (2018), 523-538.
    13. H. Ge, Combinatorial Calabi flows on surfaces. Trans. Amer. Math. Soc. 370 (2018), no. 2, 1377-1391.
    12. H. Ge, B.B. Hua, W.S. Jiang, A note on Liouville type equations on graphs. Proc. Amer. Math. Soc. 146 (2018), no. 11, 4837–4842.
    11. H. Ge, A p-th Yamabe equation on graph. Proc. Amer. Math. Soc. 146 (2018), no. 5, 2219–2224.
    10. H. Ge, X. Xu, On a combinatorial curvature for surfaces with inversive distance circle packing metrics. J. Funct. Anal. 275 (2018), no. 3, 523–558.
    9. H. Ge, W.S. Jiang, ε-regularity for shrinking Ricci solitons and Ricci flows. Geom. Funct. Anal. 27 (2017), no. 5, 1231-1256.
    8. H. Ge, W.S. Jiang, Regularity and compactness of Harmonic–Einstein equations. Math. Ann. 370 (2017), no. 3-4, 937-962.
    7. H. Ge, W.S. Jiang, On the deformation of inversive distance circle packings, II. J. Funct. Anal. 272 (2017),no. 9, 3573-3595.
    6. H. Ge, W.S. Jiang, On the deformation of inversive distance circle packings, III. J. Funct. Anal. 272 (2017),no. 9, 3596-3609.
    5. H. Ge, X. Xu, A discrete Ricci flow on surfaces in hyperbolic background geometry. Int. Math. Res. Not. IMRN (2017), no. 11, 3510-3527.
    4. H. Ge, S.J. Zhang, X. Xu, Three-dimensional discrete curvature flows and discrete Einstein metrics. Pacific J. Math. 287 (2017), no. 1, 49–70.
    3. H. Ge, W.S. Jiang, On the deformation of discrete conformal factors on surfaces. Calc. Var. Partial Differential Equations 55 (2016), no. 6, Art. 136, 14 pp.
    2. H. Ge, X. Xu, α-curvatures and α-flows on low dimensional triangulated manifolds. Calc. Var. Partial Differential Equations 55 (2016), no. 1, Art. 12, 16 pp.
    1. H. Ge, X. Xu, Discrete quasi-Einstein metrics and combinatorial curvature flows in 3-dimension. Adv. Math. 267 (2014), 470-497.

  • 荣誉获奖

    2019年中国人民大学优秀科研成果奖

 

邮编:100872

电话:010-62515886

传真:010-62513316

E-mail:mathruc@ruc.edu.cn

地址:北京市海淀区中关村大街59号中国人民大学数学楼

威尼斯游戏网站公众号

版权所有 威尼斯游戏网站_威尼斯正版官方网站 升星提供技术服务